# SDR CALA9801113

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND SCREW HOLES OF CABIN FLOORBOARD PANEL NR 44.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-21-0, AND 51-70-2.
